# SDR CALA2011031500140

- Difficulty date: November 24, 2010
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 65C80736737
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT WING NR 2 FLAP TRACK MOUNT HOLES SPOT FACE HAS SURFACE CORROSION UPPER SIDE.  REMOVED AND REPLACED FLAP TRACK SUPPORT FITTING REF BOEING DWG  65C80736, SOPM 20-50-19, AND SRM 51-40-02.
